# SDR UPS00832204

- Difficulty date: March 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C123,  INSIDE VENT STAB LOWER ACCESS HOLE FUSELAGE BACKSTRAP DOUBLER  HAS AREAS OF EXCESSIVE CORROSION.
